# SDR DHL2007801539

- Difficulty date: November 14, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NACELLE INLET COWL LT EXTERNAL SKIN CRACKED 1" STA YN 132.000 AT 9 O'CLOCK POS. (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 10-16-07, EVA B271-00015 REV IR DATED 10-12-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-21A, CUT OUT DAMAGED SECTION IAW ASTAR DWG ESD87100013-001-D REV IR DATED 10-16-07.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK NOR CORROSION FOUND AT CUT OUT AREA.  ENCLOSED SMN FORM 242-2.  FABRICATED FILLER (AL2024"0" 0.080") AND DOUBLER (AL2024"0" 0.090") IAW ASTAR DWG NR ES-D87100013-001-D.  HEAT TREATED FILLER AND DOUBLER FROM 2024"0" TO 2024T62 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG ES-D87100013-001-D, SRM 51-1-21, SRM 51-1-21A.
